# SDR P5CA9701693

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assembly
- Part number: PN69B400521
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU SUPPLY DUCT ELBOW.  CRACKED JUST FWD OF APU.  REMOVED AND REPLACED DUCT ASSY (P/N 69B40052-1) PER MM 36-11-01.
